BibTeX record journals/dm/Barany82

download as .bib file

@article{DBLP:journals/dm/Barany82,
  author       = {Imre B{\'{a}}r{\'{a}}ny},
  title        = {A generalization of carath{\'{e}}odory's theorem},
  journal      = {Discret. Math.},
  volume       = {40},
  number       = {2-3},
  pages        = {141--152},
  year         = {1982},
  url          = {https://doi.org/10.1016/0012-365X(82)90115-7},
  doi          = {10.1016/0012-365X(82)90115-7},
  timestamp    = {Fri, 12 Feb 2021 13:48:56 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/Barany82.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics